MathSciNet Relay Station
MathSciNet bibliographic data
MR2361469 (2009a:76096) 76M10 (65M60 76D05)
Li, Jian; He, Yinnian; Chen, Zhangxin A new stabilized finite element method for the transient Navier-Stokes equations. Comput. Methods Appl. Mech. Engrg. 197 (2007), no. 1-4, 22–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement